| Model Number |
OTV-SC |
| Medical Device Problem Codes |
No Display/Image (1183); Communication or Transmission Problem (2896); Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/14/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported to olympus, the otv-sc video system was not sending video signal to the monitor, no image.The issue was not found during a clinical procedure.There were no reports of patient or user harm associated with this event.
Additional Manufacturer Narrative
The device was returned to olympus for evaluation and the customer's allegation of ¿no image¿ was confirmed.The device evaluation found the no image issue was due to a faulty switch regulator.The investigation is ongoing and follow-up with the user facility is currently being performed.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
Additional Manufacturer Narrative
Updated fields: h6 and h10.This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.Since the device is more than 15 years old, the device history record was unable to be reviewed.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation it is likely the cause of the reported issue was due to a faulty switch regulator.However, the specific cause of the faulty switch regulator unit could not be established at this time.Olympus will continue to monitor field performance for this device.